Jump to content

Search the Community

Showing results for tags 'acne'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 4 results

  1. Mod Note: See the following links which may help you to distinguish if it is withdrawal or relapse: This post and this one, distinguishing withdrawal from relapse ______________________________________________________________________________________________ I was just wondering as I am 6 years off and still suffering from horrible symptoms when is it time to say "this cannot be still withdrawl"? Howmuch longer with this repair work take or is this as good as it gets for me.
  2. Sorry if this is too much information. I haven't had acne since I was in my early teens and I'm now 28 years old. But for the last couple of months I've been getting some REALLY bad cystic type acne on my chest neck and chin. I did some research and the only information that I could find about this said that it could be related to hormonal changes. I'm just wondering if this could be related to withdrawal and if anyone else has experienced this and had it go away? Any information is much appreciated!
  3. I have been on Zoloft since 2001 and recently two months ago I stopped taking it cold turkey. Ever since then I have been suffering from loss of appetite? Has anyone else experienced that? I am never hungry anymore and I have lost about 6 pounds since. Also, I have experience the worst acne in my life. Break out pimples all over my forehead and chin. I was recently at the doctors because I was having breast pain for an entire month. She told me that it was because of the withdraw from the Zoloft that essentially my body was going through puberty again? I was wondering if anyone else had a hormonal imbalance after quiting Zoloft? Or is it just me? Thank you!
  4. Hi, very happy to have found this community. Last November 2013, I went to a water fasting clinic where people go to heal from various ailments and often get off meds. If been on Zoloft for 18 years, never diagnosed as needing it, and in addition to wanting to lose weight, I wanted to get off. I'd done unsuccessful tapers in the past. I now know why they were unsuccessful after reading here. At the clinic they have me Peter Breggin's book and Anatomy of an Epidemic. I immediately dropped from 100 mg to 50 mg and over the course of the 10-day fast, could not sleep until I tapered completely off Zoloft. Boom. Sleep was back. I was euphoric. No brain zaps. I thought if won the battle. They sent me off with amino acids (take 16 a day) and off I went home for the holidays. It was tough being around family, and as the weeks progressed, I got more and more agitated. I white knuckled it through the holidays and through January, buoyed only by my rapidly declining weight. But January was very stressful work wise, and I finally buckled down and returned to Zoloft on Jan 23. It worked immediately. I took 25 mg, then up to 50 mg. I never went back to 100 mg. but my weight started immediately rising, and I was more disturbed than id ever been about my weight in the past. I couldn't take it and went back off by Feb 5. I believed at this point that it was my particular chemistry at fault -- and I just needed to find the right med. I found a new doctor, jumped through tons of hoops, and requested to be put on Wellbutrin. I've been on Wellbutrin XL 100 mg since Tues Feb 11. First side effects were debilitating insomnia, but that seems to be subsiding. I just couldn't stand to gain all that weight and Zoloft wasn't really working on my anxiety. The other side effect I'm having -- aside from terrible anxiety, recursive thoughts, obsession with my antidepressant saga, and nearly divorcing my husband of 13 years -- is acne. Embarrassing facial acne like I've never had before. I suspect, after reading these forums, that I've wreaked havoc with my nervous system. I've been meditating, doing yoga, listening to tapes, and trying to keep my work life calm. But my question is this: now that I'm this far off the Zoloft and have gone on the Wellbutrin, should I just stay the course for a while, or should I go back on Zoloft? Or should I be on nothing and endure the withdrawal symptoms? I know in the forum on Wellbutrin it says it is not a effective to use when suffering other withdrawal symptoms, but that is essentially what I'm using it for -- to get through the Zoloft withdrawal. I'm not sure but I think it's taken some of the edge off, though I still have the anxiety and irritability. Thank you for reading and listening, and for any sound advice. No doctors understand, nor do family/friends who tell me just to get back on, and I doubt myself constantly. I need to pick a treatment plan and stay the course. For now, I was hoping that could be "stay on Wellbutrin till I stabilize ... for at least 6 months." I just know that Wellbutrin is probably not addressing the Zoloft seratonin withdrawal, it's just messing with my dopamine and norepinephrine now! Namaste.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy